# SDR DALA2017022400081

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 53,322 hours, 7,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, THERE IS ONE DENT DETECTED ON THE AFTER CARGO DOOR INNER SKIN AT FRAMES 62 - 63.  REMOVED DAMAGED AREA AND INSTALLED A REPAIR FILLER AND DOUBLER IAW ER/A 550544-14.
